Rocky Mountain Journal of Mathematics

Finite direct sums controlled by finitely many permutations

Nicola Girardi

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 43, Number 3 (2013), 905-929.

First available in Project Euclid: 1 August 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 16D70: Structure and classification (except as in 16Gxx), direct sum decomposition, cancellation 16D90: Module categories [See also 16Gxx, 16S90]; module theory in a category-theoretic context; Morita equivalence and duality 16L30: Noncommutative local and semilocal rings, perfect rings

Krull-Schmidt Theorem endomorphism ring direct-sum decomposition


Girardi, Nicola. Finite direct sums controlled by finitely many permutations. Rocky Mountain J. Math. 43 (2013), no. 3, 905--929. doi:10.1216/RMJ-2013-43-3-905.

Export citation


  • Babak Amini, Afshin Amini and Alberto Facchini, Cyclically presented modules over rings of finite type, Comm. Algebra, to appear.
  • –––, Equivalence of diagonal matrices over local rings, J. Algebra 320 (2008), 1288-1310.
  • Frank W. Anderson and Kent R. Fuller, Rings and categories of modules, 2nd ed., Grad. Texts Math. 13, Springer-Verlag, New York, 1992.
  • M.F. Atiyah and I.G. Macdonald, Introduction to commutative algebra, Addison-Wesley Publishing Co., Reading, Mass., 1969.
  • Claude Berge, Hypergraphs, North-Holland Math. Libr. 45, North-Holland Publishing Co., Amsterdam, 1989.
  • Alberto Facchini, Representations of additive categories and direct-sum decompositions of objects, Indiana Univ. Math. J. 56 (2007), 659-680.
  • –––, Krull-Schmidt fails for serial modules, Trans. Amer. Math. Soc. 348 (1996), 4561-4575.
  • –––, Module theory, Progr. Math. 167, Birkhäuser Verlag, Basel, 1998.
  • Alberto Facchini, S. Ecevit and M.T. Koşan, Kernels of morphisms between indecomposable injective modules, Glas. Math. J. 52 (2010), 69-82.
  • Alberto Facchini and Nicola Girardi, Couniformly presented modules and dualities, in Advances in ring theory, Trends Math., Birkhäuser/Springer Basel AG, Basel, 2010.
  • Alberto Facchini and Marco Perone, Maximal ideals in preadditive categories and semilocal categories, J. Algebra Appl. 10 (2011), 1-27.
  • Alberto Facchini and Pavel P\uríhoda, Endomorphism rings with finitely many maximal right ideals, Comm. Algebra 39 (2011), 3317-3338.
  • –––, The Krull-Schmidt theorem in the case two, Algebr. Represent. Theory 14 (2011), 545-570, DOI 10.1007/s10468-009-9202-1.
  • Nicola Girardi, Representations of quivers over a ring and the weak Krull-Schmidt theorems, Forum Math. 24 (2011), 667-689. ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.2011.077, June 2012. 15. Barry Mitchell, Rings with several objects, Adv. Math. 8 (1972), 1–161.
  • R.B. Warfield, Jr., Serial rings and finitely presented modules, J. Algebra 37 (1975), 187-222. \noindentstyle